MathSciNet Relay Station
MathSciNet bibliographic data
MR20142 (8,508k) 30.0X
Mandelbrojt, S.; MacLane, G. R. On functions holomorphic in a strip region, and an extension of Watson's problem. Trans. Amer. Math. Soc. 61, (1947). 454–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement